MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP340H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device mck785 number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a tendon of achilles repair surgery in 2019 and the suture was used.During the suturing, the suture fractionated without making a relevant force and it broke.Another like suture was used to complete the procedure successfully.There were no patient consequences reported.

Brand Name
PDS+ VIO 27IN 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8849206
Report Number2210968-2019-84973
Device Sequence Number18903649
Product Code NEW
UDI-Device Identifier10705031048102
UDI-Public10705031048102
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberPDP340H
Device Lot NumberMCK785
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2019
Initial Report FDA Received Date07/31/2019
Patient Sequence Number1